# SDR USAA2009071391798

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 30,135 hours, 10,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 12507301AC
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1884 - LGA - EEL - EMERGENCY EXIT INDICATING REFLECTOR SEAT 9D DAMAGED.  MAINTENANCE REPLACED REFLECTOR.
